RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 5(263), Pages 205–206 (Mi umn2020)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On convergence in distribution of certain classes of stochastic integrals

T. V. Oblakova


Full text: PDF file (120 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:5, 246–247

Bibliographic databases:

MSC: 60H05, 60G44, 60G50
Received: 04.06.1987

Citation: T. V. Oblakova, “On convergence in distribution of certain classes of stochastic integrals”, Uspekhi Mat. Nauk, 43:5(263) (1988), 205–206; Russian Math. Surveys, 43:5 (1988), 246–247

Citation in format AMSBIB
\Bibitem{Obl88}
\by T.~V.~Oblakova
\paper On~convergence in~distribution of~certain classes of~stochastic integrals
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 5(263)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn2020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971486}
\zmath{https://zbmath.org/?q=an:0717.60066|0671.60049}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..246O}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 5
\pages 246--247
\crossref{https://doi.org/10.1070/RM1988v043n05ABEH001966}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AN96100025}


Linking options:
  • http://mi.mathnet.ru/eng/umn2020
  • http://mi.mathnet.ru/eng/umn/v43/i5/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Oblakova, “On the rate of convergence in the central limit theorem for stochastic integrals”, Russian Math. Surveys, 44:2 (1989), 289–290  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:158
    Full text:54
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019